Bulletin of the American Mathematical Society

Causally oriented manifolds and groups

Irving Segal

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 958-959.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533165

Mathematical Reviews number (MathSciNet)
MR0334113

Zentralblatt MATH identifier
0242.53009

Subjects
Primary: 83C40: Gravitational energy and conservation laws; groups of motions 35L99: None of the above, but in this section

Citation

Segal, Irving. Causally oriented manifolds and groups. Bull. Amer. Math. Soc. 77 (1971), no. 6, 958--959. https://projecteuclid.org/euclid.bams/1183533165


Export citation

References

  • 1. J. Leray, Hyperbolic partial differential equations, Institute for Advanced Study, Princeton, N. J. (mimeographed notes).
  • 2. O. Veblen, et al., Geometry of complex domains, Institute for Advanced Study, Princeton, N. J. (mimeographed notes).
  • 3. I. Segal, Positive-energy particle models with mass splitting, Proc. Nat. Acad. Sci. U.S.A. 57 (1967), 194-197. MR 34 #5449.